Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Pain in the wrist, tingling and numbness in the fingers. Bulging vein in the arm. Do I have carpal tunnel syndrome?

my wrist has been hurting for about two weeks. sometimes the pain in awful and sometimes just hurts. ive had tingling in my fingers and numbess as well one day. most of the time its just a constant pain or a jetting pain through arm. my vein on top of wrist near index finger sticks out and buldges if i use my wrist at all and really hurts. my thoughts are carpal tunnel or tendonitus but my job is packing and lifting everyday not really sure what to do. ive been wearing a wrist support brace for a week most of the day but not helping the pain
Asked On : Thu, 2 May 2013
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
mostly u have carpel tunnel syndrome , tendinosis will not cause numbness, consult doctor clinically and by NCV tests confirm the diagnosis and start with treatment
Answered: Tue, 18 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor